Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having tonsillitis and kidney infection. Feel faint, get chills and panic feeling. What could be the reason?

User rating for this question
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
I have tonsilitis and kidney infection it makes me feel faint I get chills to and an overwhelming panic feeling what is wrong ??
Posted Sun, 24 Nov 2013 in Medicines and Side Effects
Answered by Dr. Kerry Pottinger 1 hour later
Brief Answer: Normal reaction to the infection. Detailed Answer: Hi, Thank you for using Healthcare Magic. As you have two significant infections at one time, you are likely to feel quite ill. The symptoms you describe are secondary to the infection. I assume you are on antibiotics and they need time to work before you will feel better. I suggest you could try paracetamol as this will reduce any temperature and lessen the likelihood of the chills continuing. I hope this is of help and I wish you a speedy recovery. If you have any further questions, please do not hesitate to contact me. Regards, Dr K A Pottinger, MBChB FRCA
Above answer was peer-reviewed by
Follow-up: Having tonsillitis and kidney infection. Feel faint, get chills and panic feeling. What could be the reason? 3 hours later
No i havent be prescribed anything as of yet as they dont know if its tonsilitis/ glandular fever with a water infection ?
Answered by Dr. Kerry Pottinger 15 hours later
Brief Answer: You will possibly need antibiotics. Detailed Answer: Hi, Once the diagnosis has been confirmed then you are likely to be prescribed antibiotics for a water infection. You will then start to feel better. Tonsillitis is usually caused by a virus and therefore would not benefit from antibiotics. Glandular fever would also not need antibiotics. These conditions are self-limiting with management aimed at relieving the symptoms such as chills and headaches. Regards, Dr K A Pottinger
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor